Vol. 74, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Fixed point sets of Peano continua

John Rowlay Martin

Vol. 74 (1978), No. 1, 163–166
Abstract

For each positive integer n = 1,2, , it is shown that there is an (n + 1)-dimensional acyclic LCn1 continuum Xn containing an n-dimensional sphere which is not the fixed point set of any self-map of Xn.

Mathematical Subject Classification
Primary: 54F20, 54F20
Milestones
Received: 16 June 1977
Published: 1 January 1978
Authors
John Rowlay Martin